# SDR HEEA955278

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2268W
- Make and model: Bell 206B-3
- Aircraft serial: 3606
- System (JASC): 6300 · Main Rotor Drive System
- Part: Shaft
- Part number: 206040015103
- Condition: Indicator Dark
- Location: M/R Drive
- Part time: 9,302 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YELLOW TEMP INDICATORS DARK. INSTALLED SERVICEABLE DRIVESHAFT.
